iv iron

Discussion in 'Fibromyalgia Main Forum' started by brie, May 21, 2006.

  1. brie

    brie New Member

    HI , I have anemia and don't absorb iron as I various GI problems .Anyway I am getting IV iron weekly .After every tx I feel crampy ,nausesous,and have diarrhea.This goes on for about 2days. What my question is ...has anyone else had this .I have told the doctors but they just act as if this is normal and I'll feel better soon.I 'ld just like someone else's opinion .
  2. brie

    brie New Member

    I will be getting it weekly for 2 months then they hope to be able to reduce it to every 2-3 weeks. They said for the rest of my life .I have a bleeding problem with my stomach they havent been able to correct yet plus the absorption problem so the iron problem is a lifelong problem right now. I hope this whole thing gets better as this could be depressing but I have high hopes of having some energy sometime soon.